Goodness-of-fit tests based on characterizations of continuous distributions

Tom 27 / 2000

Kerwin Morris, Dominik Szynal Applicationes Mathematicae 27 (2000), 475-488 DOI: 10.4064/am-27-4-475-488

Streszczenie

We construct goodness-of-fit tests for continuous distributions using their characterizations in terms of moments of order statistics and moments of record values. Our approach is based on characterizations presented in [2]-[4], [5], [9].

Autorzy

  • Kerwin Morris
  • Dominik Szynal

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek